Professor Gui-Qiang G. Chen

Professor Gui-Qiang G. Chen

Professor Gui-Qiang G. Chen

PhD,MA,MSc,BSc

  • Statutory Professor in the Analysis of Partial Differential Equations
  • Professorial Fellow of Keble College

Personal Web Page

eMail: Gui-Qiang [dot] Chen [-at-] maths [dot] ox [dot] ac [dot] uk
Contact Form

Phone Number(s):

Preferred contact number: +44 1865 615100
Direct: +44 1865 615128

Fax: +44 1865 615101

Office: S1.18

Departmental Address:

Mathematical Institute
University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Woodstock Road
Oxford
OX2 6GG
United Kingdom

Research Interests: 

Gui-Qiang G. Chen's main research areas lie in nonlinear partial differential equations, nonlinear analysis, and their connections/applications to mechanics, geometry, other areas of mathematics and the other sciences. His recent research interests include nonlinear conservation laws, nonlinear waves, partial differential equations of mixed type, free boundary problems, and geometric problems. His research interests also include measure-theoretical analysis, weak convergence methods, stochastic partial differential equations, statistical physics, and numerical analysis.
___________

Major/Recent Publications: 

Recent Books:

  • Gui-Qiang G. Chen, Helge Holden & Kenneth. H. Karlsen (Eds.): Hyperbolic Conservation Laws and Related Analysis with Applications, Springer-Verlag: Berlin-Heidelberg, 2014.
  • John M. Ball  &  Gui-Qiang G. Chen (Eds.):  Entropy and Convexity for Nonlinear Partial Differential Equations, Theme Issue 2005, Philosophical Transactions of the Royal Society A: Mathemaitcal, Physical & Engineering Sciences, Vol. 371,  No. 2005,  December 28, 2013.
  • Alberto Bressan, Gui-Qiang G. Chen, Marta Lewicka & Dehua Wang (Eds.): Nonlinear Conservation Laws and Applications, Springer-Verlag: New York, 2011
Recent Publications (from MathSciNet): 

More publications